# SDR DXTA2008122303431

- Difficulty date: December 22, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N290QS
- Make and model: Amd FALCON2000
- Aircraft serial: 190
- Aircraft time: 5,849 hours, 3,610 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, G

## Discrepancy

SMOKE IN COCKPIT ORIGINATING FROM CENTER CONSOLE/FMS NR 2 AREA.
